What is the medicine of Flexi?

What is the medicine of Flexi?

Flexi 4mg Tablet is an antiemetic medicine commonly used to control nausea and vomiting due to certain medical conditions like stomach upset. It is also used to prevent nausea and vomiting caused due to any surgery, cancer drug therapy, or radiotherapy.

Why use Flexi Tablet?

Flexi Tablet is used to prevent and manage nausea and vomiting induced due to chemotherapy and radiotherapy. It is also used to relieve symptoms of nausea and vomiting before and after surgeries and o…

What is Aceclofenac 100mg used for?

Aceclofenac 100 mg Film-coated Tablets is indicated for the relief of pain and inflammation in osteoarthritis, rheumatoid arthritis and ankylosing spondylitis in adults. Undesirable effects may be minimised by using the lowest effective dose for the shortest duration necessary to control symptoms (see section 4.4).

What is the meaning of Flexi?

noun. a system permitting flexibility of working hours at the beginning or end of the day, provided an agreed period of each day ( core time) is spent at work. Also called (informal): flexi.

What is rabe 20?

Rabe 20mg Tablet is a medicine that reduces the amount of acid produced in your stomach. It is used for treating acid-related diseases of the stomach and intestine such as acid reflux, peptic ulcer disease, and some other stomach conditions associated with excessive acid production.

How much Aceclofenac can I take?

The recommended dose is 200 mg daily, taken as two separate 100 mg doses, one tablet in the morning and one in the evening. There are no clinical data on the use of Aceclofenac in children and therefore it is not recommended for use in children under 18 years of age.

Can I take Aceclofenac and Paracetamol together?

Aceclofenac+Paracetamol is used for pain relief. Aceclofenac + Paracetamol is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).

Is Aceclofenac and Paracetamol same?

Is Aceclofenac and Paracetamol the same? Aceclofenac is a non-steroidal anti-inflammatory drug (NSAID) and Paracetamol is an antipyretic drug (fever reducer). They work by blocking the release in the brain of certain chemical messengers that cause pain and fever.